Belsky JA, Wolf K, Setty BA. A Case of Resolved Vincristine-Induced Constipation Following Osteopathic Medicine in a Patient With Infantile Fibrosarcoma. J Am Osteopath Assoc 2020;120(10):691–695. doi: https://doi.org/10.7556/jaoa.2020.102.
Download citation file:
Vincristine-induced constipation is a common side effect in pediatric oncology patients. We report the case of an infant with histologic diagnosis of infantile fibrosarcoma who developed significant constipation because of ongoing vincristine administration. She was treated with osteopathic manipulative treatment and had significant improvement in symptoms. She was able to stop her home lactulose bowel regimen without signs or symptoms of constipation. This case demonstrates the benefit of osteopathic manipulative treatment for chemotherapy-induced constipation as an effective and simple supportive care option without added adverse events.
This PDF is available to Subscribers Only
View Article Abstract & Purchase Options